American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Andreas Juhl. Secondary invariants and the singularity of the Ruelle zeta-function in the central critical point . Bull. Amer. Math. Soc. 32 (1995) 80-87. MR 1284776.
Abstract, references, and article information   
View Article: PDF

[2] David Ruelle. Dynamical zeta functions for maps of the interval . Bull. Amer. Math. Soc. 30 (1994) 212-214. MR 1246470.
Abstract, references, and article information   
View Article: PDF

[3] Dieter H. Mayer. The thermodynamic formalism approach to Selberg's zeta function for ${\text{PSL}}\left( {2,\mathbf{Z}} \right)$. Bull. Amer. Math. Soc. 25 (1991) 55-60. MR 1080004.
Abstract, references, and article information   
View Article: PDF

[4] Peter A. Perry. The Selberg zeta function and scattering poles for Kleinian groups. Bull. Amer. Math. Soc. 24 (1991) 327-333. MR 1077266.
Abstract, references, and article information   
View Article: PDF

[5] James A. Yorke and Kathleen T. Alligood. Cascades of period-doubling bifurcations: A prerequisite for horseshoes. Bull. Amer. Math. Soc. 9 (1983) 319-322. MR 714994.
Abstract, references, and article information   
View Article: PDF

[6] D. Ruelle. Generalized zeta-functions for Axiom ${\text{A}}$ basic sets. Bull. Amer. Math. Soc. 82 (1976) 153-156. MR 0400311.
Abstract, references, and article information   
View Article: PDF

[7] John Mallet-Paret. Generic properties of retarded functional differential equations. Bull. Amer. Math. Soc. 81 (1975) 750-752. MR 0372369.
Abstract, references, and article information   
View Article: PDF

[8] M. Shub. Dynamical systems, filtrations and entropy. Bull. Amer. Math. Soc. 80 (1974) 27-41. MR 0334284.
Abstract, references, and article information   
View Article: PDF

[9] Carl P. Simon. On a classification of a Baire set of diffeomorphisms. Bull. Amer. Math. Soc. 77 (1971) 783-787. MR 0285018.
Abstract, references, and article information   
View Article: PDF

[10] R. F. Williams. Classification of symbol spaces of finite type. Bull. Amer. Math. Soc. 77 (1971) 439-443. MR 0300263.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia